# SDR HEEA087362

- Difficulty date: June 11, 2003
- Submitted: August 27, 2003
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,360 hours
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Structure
- Condition: Cracked
- Location: Storage Bin
- Component: Storage Bin
- Component part number: 407070620117
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STORAGE BIN CRACKED.
